# SDR SWAA022565

- Difficulty date: October 27, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 51,604 hours, 43,155 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Part number: 65C26493501
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND KEEL BEAM WEB GOUGED ADJACENT TO LT A/C PACK VALVE.  REPAIRED WEB PER SWA EA.
